Indivisibility of class numbers of
imaginary quadratic function fields
Acta Arithmetica, Tome 132 (2008) no. 4, pp. 373-376
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa132_4_6,
author = {Dongho Byeon},
title = {Indivisibility of class numbers of
imaginary quadratic function fields},
journal = {Acta Arithmetica},
pages = {373--376},
year = {2008},
volume = {132},
number = {4},
doi = {10.4064/aa132-4-6},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa132-4-6/}
}
Dongho Byeon. Indivisibility of class numbers of imaginary quadratic function fields. Acta Arithmetica, Tome 132 (2008) no. 4, pp. 373-376. doi: 10.4064/aa132-4-6
Cité par Sources :